Facebook Instagram Twitter RSS Feed Back to top

Cryptographic aspects of real hyperelliptic curves

In: Tatra Mountains Mathematical Publications, vol. 47, no. 3
Michael J. Jacobson, Jr. - Renate Scheidler - Andreas Stein
Detaily:
Rok, strany: 2010, 31 - 65
Kľúčové slová:
hyperelliptic curve, Jacobian, infrastructure, public-key cryptography, discrete logarithm
O článku:
In this paper, we give an overview of cryptographic applications using real hyperelliptic curves. We review previously proposed cryptographic protocols and discuss the infrastructure of a real hyperelliptic curve, the mathematical structure underlying all these protocols. We then describe recent improvements to infrastructure arithmetic, including explicit formulas for divisor arithmetic in genus $2$, and advances in solving the infrastructure discrete logarithm problem, whose presumed intractability is the basis of security for the related cryptographic protocols.
Ako citovať:
ISO 690:
Jacobson, Jr., M., Scheidler, R., Stein, A. 2010. Cryptographic aspects of real hyperelliptic curves. In Tatra Mountains Mathematical Publications, vol. 47, no.3, pp. 31-65. 1210-3195.

APA:
Jacobson, Jr., M., Scheidler, R., Stein, A. (2010). Cryptographic aspects of real hyperelliptic curves. Tatra Mountains Mathematical Publications, 47(3), 31-65. 1210-3195.